Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 25, NWS Key West, FL

April 29, 2015

NWS Key West, FL issued this small craft advisory at Apr 29, 2015, 4:28 AM EDT. It took effect at Apr 29, 2015, 11:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2015, 4:28 AM EDT (08:28 UTC)
In effect from
Apr 29, 2015, 11:00 AM EDT
Expired
Apr 29, 2015, 3:05 PM EDT
In force
4 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WHUS72 KKEY 290828
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
428 AM EDT WED APR 29 2015

GMZ031>035-042>044-052>055-072>075-291530-
/O.NEW.KKEY.SC.Y.0025.150429T1500Z-150430T1500Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
428 AM EDT WED APR 29 2015

...SMALL CRAFT ADVISORY IN EFFECT DUE TO INCREASINGLY GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR INCREASINGLY GUSTY WINDS ACROSS ALL WATERS SURROUNDING
THE FLORIDA KEYS...INCLUDING THE NEAR AND OFFSHORE GULF
WATERS...FLORIDA BAY AND FLORIDA STRAITS.

* WINDS AND WAVES...WINDS FROM THE SOUTH SOUTHWEST WILL ACCELERATE
  FROM THE SOUTHWEST TO WEST THIS MORNING...WITH FREQUENT GUSTS ABOVE
  20 KNOTS. SEAS AS HIGH AS 7 FEET ARE POSSIBLE IN THE GULF STREAM
  LATE THIS MORNING AND THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
664 
WHUS72 KKEY 291343
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
943 AM EDT WED APR 29 2015

GMZ031>035-042>044-052>055-072>075-292030-
/O.CON.KKEY.SC.Y.0025.150429T1500Z-150430T1500Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
943 AM EDT WED APR 29 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS AND
  GUSTY...WILL BECOME SOUTHWEST TO WEST NEAR 20 KNOTS BEFORE
  NOON...WITH HIGHER GUSTS IN HEAVY SHOWERS...STORMS AND SQUALLS.
  SEAS AS HIGH AS 7 FEET ARE POSSIBLE IN THE GULF STREAM THROUGH THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

DAF
063 
WHUS72 KKEY 291905
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
305 PM EDT WED APR 29 2015

GMZ031>035-042>044-052>055-072>075-292015-
/O.CAN.KKEY.SC.Y.0025.000000T0000Z-150430T1500Z/
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
305 PM EDT WED APR 29 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

ALTHOUGH THE SMALL CRAFT ADVISORY HAS BEEN CANCELED...WINDS WILL
STILL INCREASE FROM THE WEST BY THIS EVENING AS LOW PRESSURE EAST OF
NORTH FLORIDA DEVELOPS...AND SMALL CRAFT WILL STILL NEED TO EXERCISE
CAUTION.

$$

DAF

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:33 AM EDT, 55 minutes earlier.

Area forecast discussion, Apr 29, 3:33 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
333 AM EDT WED APR 29 2015

.DISCUSSION...
CLUSTERS OF SHOWERS WITH EMBEDDED THUNDERSTORMS HAVE FLARED NORTH OF
THE LOWER AND MIDDLE KEYS EARLY THIS MORNING...AND EXTEND EASTWARD
ACROSS THE UPPER KEYS INTO OUR EASTERN ATLANTIC WATERS. THIS ACTIVITY
IS AHEAD OF A MORE DEFINED CONVECTIVE STRUCTURE CURRENTLY SINKING FROM
THE SOUTHEAST GULF OF MEXICO INTO COLLIER COUNTY. LOCAL WINDS ARE
SOUTH...MODERATE FOR THE MOST PART WITH OCCASIONAL LULLS AND SURGES.
TEMPERATURES ARE IN THE LOWER 80S ALONG THE ISLAND CHAIN UNDER PARTLY
CLOUDY SKIES.

IN GENERAL...THE FORECAST REASONING HAS NOT CHANGED SIGNIFICANTLY
FROM PREVIOUS CYCLES. HOWEVER...A COUPLE OF CHANGES WILL BE MORE
PRONOUNCED IN THE SHORT TERM. ALTHOUGH MOST OF THE EARLY MORNING
CONVECTION HAS BEEN NORTH OF THE ISLANDS...THERE IS A HIGH
LIKELIHOOD OF SHOWERS SPREADING ACROSS THE KEYS AND SURROUNDING
WATERS THIS MORNING. HAVE PUSHED OUR PROBABILITY OF MEASURABLE RAIN
INTO CATEGORICAL...WITH THUNDERSTORMS LIKELY. A NUMBER OF THESE STORMS
WILL PRODUCE GUSTY WINDS WITH HEAVY RAINFALL. THE AREA OF LOW
PRESSURE CURRENTLY IN THE NORTHEASTERN GULF...AND THE DRIVING FORCE
PULLING A FRONT THROUGH THE EASTERN GULF...WILL STRENGTHEN OFF THE
SOUTHEAST COAST TONIGHT AND THURSDAY. WINDS WILL CONTINUE TO TURN
FROM THE SOUTHWEST/WEST TODAY TO THE NORTHWEST TONIGHT INTO THURSDAY.
BUT TIMING A MORE PRONOUNCED DRIVE OF NORTHWESTERLIES IS HARD TO PIN
AT THIS TIME...ESPECIALLY SINCE THE LARGE SCALE MODELS ARE NOT AS
AGGRESSIVE WITH THE IMMEDIATE AND SHORT TERM WIND FIELDS. DID PUT
BREEZY CONDITIONS IN FOR TODAY DUE TO THE AMOUNT OF SHOWER CONVERAGE
EXPECTED AND GOOD MIXING OF NUMEROUS THUNDERSTORM WINDS. THE OTHER
SENSIBLE GRIDDED SENSIBLE ELEMENTS HAVE NOT BEEN ADJUSTED EITHER IN
THE NEAR TERM...OR THE BALANCE OF THE FORECAST. EXPECT A DIMINISHING
PROBABILITY OF PRECIPITATION FROM LATER TONIGHT THROUGH THE END OF
THE WEEK AS THE STRONGER MID TO UPPER LEVEL PUSHES EASTWARD. NO
CHANGES WERE MADE TO ANY OF THE FORECAST ELEMENTS FROM THE MIDDLE
THROUGH LATE PERIODS OF THE FORECAST.

&&

.MARINE...
DECIDED TO GO AHEAD WITH A SMALL CRAFT ADVISORY FOR ALL WATERS
SURROUNDING THE FLORIDA KEYS TODAY. INITIALLY MODERATE SOUTHERLY
BREEZES WILL TURN TO THE SOUTHWEST/WEST THROUGH THE COURSE OF THE DAY
WITH SHOWERS ENCOMPASSING ALL MARINE ZONES. BUT THE CONCERN RELIES
SIGNIFICANTLY UPON FREQUENT GUSTS FROM THE LIKELIHOOD OF
THUNDERSTORMS EMBEDDED IN THESE LARGER RAIN AREAS. EVEN THOUGH THE
LATEST GFS AND ECMWF ARE NOT AS STOUT WITH THE WINDS AS PREVIOUS
RUNS...FELT IT PRUDENT TO GO HIGHER THAN THEIR GRAPHICAL RESULTS DUE
TO THE CONVECTIVE NATURE EXPECTED THROUGH THE DAY. IF ANYTHING...IT
WOULD BE AN ERROR ON THE SIDE OF CAUTION WITH THE UNSETTLED
CONDITIONS. PUT THE GRIDDED HAZARD THROUGH TONIGHT AS WELL...BUT IT
IS POSSIBLE THAT CONDITIONS COULD SETTLE BEFORE A MORE DEFINED
NORTHWEST PUSH EXPECTED LATER ON THURSDAY. MODERATE TO OCCASIONALLY
FRESH WINDS WILL CONTINUE TO CLOCK THROUGH NORTH BY SATURDAY...AND
THEN NORTHEAST/EAST SUNDAY INTO MONDAY.

&&

.AVIATION...
VFR CONDITIONS WILL DETERIORATE TO MVFR WITH PERIODS OF IFR CEILINGS
AND VISIBILITIES AFTER 11Z THIS MORNING AT BOTH THE KEY WEST
INTERNATIONAL AND FLORIDA KEYS MARATHON TERMINALS. AN UPPER LOW OVER
THE SOUTHEASTERN STATES WILL SLIDE EASTWARD ENHANCING GOOD JET
DYNAMICS AND VENTILATION OVER THE SOUTHERN FLORIDA PENINSULA. A
CONVECTIVE CLUSTER IS CURRENTLY MOVING SOUTH ACROSS THE EASTERN GULF
OF MEXICO AND SHOULD ARRIVE NEAR THE KEYS AROUND SUNRISE. A
BROAD AREA OF STRATIFORM RAIN WILL FOLLOW IN ITS WAKE. WINDS WILL
REMAIN BELOW THE THRESHOLD FOR LOW LEVEL WINDS SHEAR. THE
EXPECTATION IS FOR ANOTHER SQUALL LINE EVENT IN THE MORNING AS THE
INITIAL LINE PASSES OVER THE TERMINALS AROUND 11Z. SOUTHWEST TO WEST
WINDS WILL LINE UP WITH THE RUNWAY AND WE EXPECT NO CROSSWIND
IMPACTS. SMALL AIRCRAFT MAY HAVE TO EVALUATE THE TAIL AND HEAD WIND
EFFECTS.

&&

.CLIMATE...
ON THIS DATE IN KEYS WEATHER HISTORY...1941...6.04 INCHES OF RAIN
FELL IN KEY WEST SETTING THE DAILY RECORD FOR RAINFALL ON APRIL
29TH. THIS RECORD REMAINS STANDING 74 YEARS LATER. RAINFALL RECORDS
FOR KEY WEST DATE BACK TO 1871.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  85  77  84  74 / 80 50 40 30
MARATHON  87  77  84  74 / 80 50 40 30

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR GMZ031>035-042>044-052>055-072>075.

&&

PUBLIC/MARINE.........04
AVIATION/NOWCASTS.....BWC
DATA COLLECTION.......CHESSER

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 28, 10:00 AM EDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
1000 AM EDT TUE APR 28 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-291000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES
SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND
BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO
THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE
OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS
OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE
20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS
20 TO 60 NM OUT-
1000 AM EDT TUE APR 28 2015

...STRONG THUNDERSTORMS POSSIBLE LATE TONIGHT INTO WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THIS AFTERNOON.

SCATTERED THUNDERSTORM ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL
AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN
TONIGHT. SOME OF THESE THUNDERSTORMS COULD BE STRONG LATE
TONIGHT....PRODUCING WIND GUSTS NEAR 45 MPH...FREQUENT CLOUD TO
SURFACE LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORM ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL
AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE ISLAND CHAIN
WEDNESDAY. SOME OF THESE THUNDERSTORMS COULD BE STRONG....PRODUCING
WIND GUSTS NEAR 50 MPH...FREQUENT CLOUD TO SURFACE LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
WEDNESDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL
AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE PRIMARY THUNDERSTORM
HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR FRIDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BS

In the hours before

Local storm report, Apr 28, 10:45 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1045 PM EDT TUE APR 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     5 ENE EAST END OF SEVEN 24.73N 81.06W
04/28/2015  M44.00 MPH       MIDDLE KEYS IN MON FL   MESONET

            THUNDERSTORM WIND GUST OF 44 MPH REPORTED BY A DAVIS
            WEATHERLINK STATION.

0637 PM     TSTM WND GST     SSE JEWFISH CREEK BRIDG 25.18N 80.39W
04/28/2015  M47.00 MPH       UPPER KEYS IN MONR FL   MESONET

            THUNDERSTORM WIND GUST OF 47 MPH REPORTED BY A DAVIS
            WEATHERLINK STATION.

&&

BFLING

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:05 AM EDTSpecial Marine WarningKEY55 min
Apr 29, 5:45 AM EDTSpecial Weather StatementKEY75 min
Apr 29, 6:27 AM EDTSpecial Marine WarningKEY63 min
Apr 29, 7:02 AM EDTSpecial Weather StatementKEY28 min
Apr 29, 7:06 AM EDTSpecial Marine WarningKEY54 min
Apr 29, 7:59 AM EDTSpecial Marine WarningKEY61 min
Apr 29, 8:27 AM EDTSpecial Marine WarningKEY63 min
Apr 29, 9:26 AM EDTAreal Flood AdvisoryKEYMonroe2 hr
Apr 29, 10:09 AM EDTSpecial Marine WarningKEY66 min
Apr 29, 11:13 AM EDTSpecial Marine WarningKEY62 min
Apr 29, 11:32 AM EDTSpecial Marine WarningKEY58 min
Apr 29, 12:28 PM EDTSpecial Marine WarningKEY62 min
Apr 29, 1:13 PM EDTAreal Flood AdvisoryKEYMonroe2 hr
Apr 29, 1:28 PM EDTSpecial Marine WarningKEY62 min
Apr 29, 2:20 PM EDTSpecial Marine WarningKEY55 min
Apr 29, 3:13 PM EDTSpecial Marine WarningKEY62 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.